Translator Disclaimer
2005 The sub-supersolution method for an evolutionary reaction-diffusion age-dependent problem
M. Delgado, M. Molina-Becerra, A. Suárez
Differential Integral Equations 18(2): 155-168 (2005).

Abstract

In this work, we analyze a nonlinear population-dynamics model with age dependence and spatial diffusion, and where we are assuming the influence of a reaction term. Using a sub-supersolution method we derive existence and uniqueness results. We apply this method to study the existence and uniqueness of a positive solution of a generalized logistic and of a Holling-Tanner-type age-dependent model as well as its large-time behaviour.

Citation

Download Citation

M. Delgado. M. Molina-Becerra. A. Suárez. "The sub-supersolution method for an evolutionary reaction-diffusion age-dependent problem." Differential Integral Equations 18 (2) 155 - 168, 2005.

Information

Published: 2005
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35230
MathSciNet: MR2106100

Subjects:
Primary: 35K57
Secondary: 35B05, 92D15, 92D25, 92D40

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.18 • No. 2 • 2005
Back to Top